# SDR ASAA2022050638225

- Difficulty date: May 6, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 50,242 hours, 15,159 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 11370
- Condition: Seized
- Location: #1 Engine
- Part time: 40,717 hours, 13,924 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ENGINE WASH ON #1 ENG HIGH STAGE VALVE LOCKOUT MECHANISM SEIZED IN THE LOCKED POSITION. GROUNDED - YES. REMOVED AND REPLACED #1 ENG HIGH STAGE VALVE REF B737-800 AMM 36-11-06. OPS/LEAKS CHECK GOOD.
